# SDR ASAA2015051911783

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 25,352 hours, 7,748 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM FAILURE IN FLIGHT.  ACFT GROUNDED. RE-SET IAW QRH PROCEDURE, OPS NORMAL.
